English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Grothendieck–Verdier duality patterns in quantum algebra

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I. (2017). Grothendieck–Verdier duality patterns in quantum algebra. Izvestiya Mathematics, 81(4), 818-826. doi:10.1070/IM8620.


Cite as: http://hdl.handle.net/21.11116/0000-0004-09CE-B
Abstract
There is no abstract available